On multidimensional Jackson's theorem

S.A. Pichugov (Dnipropetrovsk State University), https://orcid.org/0000-0002-4263-4429

Abstract


We have found the best linear polynomial methods of approximation of continuous periodic functions of multiple variables in uniform metric with concave modulus of continuity.

References


Yudin V.A. "Multidimensional Jackson's theorem", Proc. Int. Conf. on Func. Approx. Theory, Kaluga, 1975. (in Russian)

Davidchik A.N., Ligun A.A. "To Jackson's theorem", Matem. zametki, 1974; 16(6): pp. 681-690. (in Russian) doi:10.1007/BF01149787

Potapov M.K. "On approximation by 'angle'", Proc. of the Conf. on Constructive Theory of Functions, Hungary Acad. Sci. Publ., 1969. (in Russian)




DOI: https://doi.org/10.15421/247708

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1977 S.A. Pichugov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU